| Catalog Number |
50000000 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Calibration Problem (2890)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the arctic sun device was not cooling with a calibration error 80 (water check time out - unable to reach calibration temperature).Expected value was 6, actual value was 31c.Chiller temperature (t4) was reading 31c.Per wo notes, they had drain off the chiller tank and approximately 500 ml came out and discussed that this was indicative of a chiller failure.They stated the account information was incorrect, so would generate a quote for depot repair once the account information was corrected.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.